Log In Sign Up

Prednisone users ?


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 1st, 2007, 09:16 AM
~*Dina*~'s Avatar Platinum Supermommy
Join Date: Mar 2005
Location: California
Posts: 9,925
Do you have any side-affects from using prednisone ? Just curious, it has made me soo hungry, my appetite has grown big time. But my Dr is helping me out w/it and has prescribed Phentermine and I've lost weight.. But I also notice that I'm short w/people, ie: kids, dh and my mom. So I was wondering if anyone else experienced any kind of mood swings or just no patience for anything or anyone
__________________
Dina



Created by MyFitnessPal.com - Free Calorie Counter



Reply With Quote
  #2  
March 1st, 2007, 10:40 AM
stormy's Avatar Mega Super Mommy
Join Date: Nov 2006
Location: South Alabama
Posts: 3,855
Send a message via AIM to stormy Send a message via Yahoo to stormy
When I am on predisone I experience the moon face, the bloated looked, the personality of Dr. Jeckle and Mr. Hyde (Or what ever they call it).
__________________
<div align="center"></div>
Reply With Quote
  #3  
March 1st, 2007, 01:37 PM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
Quote:
Do you have any side-affects from using prednisone ? Just curious, it has made me soo hungry, my appetite has grown big time. But my Dr is helping me out w/it and has prescribed Phentermine and I've lost weight.. But I also notice that I'm short w/people, ie: kids, dh and my mom. So I was wondering if anyone else experienced any kind of mood swings or just no patience for anything or anyone [/b]
Soooo glad you posted this! I never knew something could help me with the weight gain! My God...why hasnt my doctor told me This last time he put me on I even told him how angry I was because I had JUST lost 25lbs!! Since going back on-2 weeks ago I have already gained back TEN lbs of it

I have been on and off Prednisone sooo many times in the last 2 years that my therapist is starting to wonder if it is causing a medically induced bi-polar. I have been on the stupid drug more then I have been off of it.

I get:
Bloating
Weight gain
Moon face
Mood swings/sharpness
Night sweats
Tremors

^^^thats my side effects with it....no fun...YUCK!

OMG...and eating...YES! I want to eat everything. Everything taste good now and I have an appitite,finally. But it's a double edge sword because I STILL have UC and the food I am eating isnt agreeing with me.
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:24 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0